Tuesday, November 29, 2011

Daring

I got brave and tapered by 10mg. Not sure yet if it is an improvement, but no muscle pain at least. Got a brief appetite surge, similar to the rice incident.

Depending on how I wake up Wednesday, I may not take any.

Might as well rip the band aid off fast. It's only been 8 days since I started and I kept the dose mostly subphysiologic, so hopefully that will help.

Pretty much planning on losing the month of December to the side effects of this mess.

Oh sheesh. The yellow lab, Minus a Brain, just horked up three huge piles of vomit while I was typing this. On three separate area rugs, naturally. Yay. Why does this always happen when the hubby isn't home? Gak. I'm already gagging.

Anyway, I keep saying mean things to myself about the whole thing. Like 'I'm an idiot.' But you know, at least I made sure to get the blood work. If I hadn't, it would've just made things worse.

So if I start losing weight again and all that jazz WTF does that mean? Is it just my weirdo withdrawal? Am I steroid resistant? The steroids have not had much impact on the asthma, which is how I ended up in the hospital in 2010.

PCP tells me to talk to the endo. Endo tells me to talk to the PCP.

Medicine at its finest.

Well at least I'm not the only one confused and frustrated.

On that note, I'm going to find some gloves and clean up vomit. Yippee.

2 comments:

  1. Glad you're not having muscle pain. This is so difficult. I hate that you're saying mean things to yourself. You're not an idiot. Where is that coming from? It sounds like you're doing a pretty good job dealing with a persnickity body, raising a child, trying to have a life, managing your business and your health.

    ReplyDelete
  2. Thanks for the kind words. I just feel like I should've known and I'm mad I didn't.

    M

    ReplyDelete

Thanks for your comment. I read all comments and do my best to respond to questions, usually in a new post.

If you have adrenal issues and want to connect with other patients the following message boards are wonderful resources:

http://www.mdjunction.com/forums/adrenal-insufficiency-discussions/general-support

http://www.addisonssupport.com/